# SDR A6WA201643654

- Difficulty date: March 5, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,677 hours, 37,220 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL, NOTICED SMELL & IT CONTINUED ON GND.  FLIGHT ATTENDANT REPORTED MIST IN CABIN.  MIST DISSIPATED WHEN RT PACK WAS TURNED OFF.  REPLACED WATER SEPARATOR COALESCE IAW SUP 14-192.  OPERATIONS CHECKED GOOD, NO MIST.
